MAUDE Adverse Event Report: MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE

MEDTRONIC IRELAND FLEXCATH CONTOUR¿ STEERABLE SHEATH; CATHETER, STEERABLE
Model Number 10FCC13
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id afr-00016 (unknown serial/lot); product type: 2004-mapping hardware product id: non-medtronic product type: guidewire.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during a cardiac ablation procedure, another manufacturer's guidewire became difficult to manipulate.The catheter was removed, and the distal portion of the guidewire was found to be bent and deformed.The guidewire was replaced, and no further issues were noted.The physician noticed a filament-like string when preparing to reinsert the catheter into the sheath, leading to replacement of the sheath which resolved the issue.Additionally, an issue with the prism 2 affera system was noted, where threechannels (1-2, 5-6, 9-10) could not be visualized on the recording system, though mapping information was still collected and pacing remained unaffected.The procedure was completed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the fcc1-13 flexcath contour steerable sheath with lot 0012866918 and data files were returned and analyzed.Two image files were returned from the field and reviewed.The first image showed plastic string stuck on the guidewire.The second image showed plastic string sticking out of the proximal end of the sheath.Visual inspection of the outside of the sheath was performed.No additional anomalies were detected.The steering mechanism and deflection test were performed and no anomaly was discovered.Functional testing was performed and no anomaly was discovered.Borescope inspection of the id of the shaft reveled skiving and plastic strings.In conclusion, the reported plastic string issue was confirmed through data analysis and testing.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
FLEXCATH CONTOUR¿ STEERABLE SHEATH
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key24654213
Report Number9612164-2026-01449
Device Sequence Number5763342
Product Code DRA
UDI-Device Identifier00763000659080
UDI-Public(01)00763000659080(17)270618(10)0012866918(20)01
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K232321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10FCC13
Device Catalogue Number10FCC13
Device Lot Number0012866918
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/20/2026
Supplement Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown